# SDR AALA202512034009

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 81,411 hours, 34,409 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT AT SEAT ROW 4C INOPERATIVE. MAINTENANCE FOUND GROUND WIRE DISCONNECTED AT EMERGENCY LIGHT AT SEAT ROW 4C. RECONNECTED GROUND WIRE AND ACCOMPLISHED A SATISFACTORY EMERGENCY LIGHT OPERATIONAL CHECK PER AMM 33-51-00-710-001-A.
